# SDR CA021008004

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pin
- Part number: 1502371
- Condition: Out Of Position
- Location: Lt Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP DRIVE CAUTION LIGHT ILLUMINATED DURING PUSHBACK. FLAPS DRIVE OK FROM 5 DEGREES, TO 35, EXTENDING.FLAP DRIVE LIGHT ILLUMINATED AGAIN, WHEN FLAPS WE RERAISED FROM 35 TO 5 DEGREES. FCU WAS RESET AND THE A/C FERRIED TO HOME BASE. MECHANICS FOUND ACCESS PANEL WAS FOUND DAMAGED, THE LT INBOARD FLAP TRAILING EDGE IS DAMAGED, DELAMINATED.  THE MECHANICS ALSO FOUND PIN OUT OF POSITION, FROM THE OUTBOARD ACTUATOR.
